# SDR CHQ00007

- Difficulty date: July 19, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 26,740 hours, 29,041 cycles
- Engine: Ge CT75A2
- Engine time: 26,638 hours, 28,937 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN HYD PRESS GAUGE READING ZERO DURING CRUISE.  A/C RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED INDICATOR.
